World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Knot Theory and Its Ramifications cover

Volume 15, Issue 05 (May 2006)

No Access
ON THE CLASSIFICATION OF KIM AND KOSTRIKIN MANIFOLDS
  • Pages:549–569

https://doi.org/10.1142/S0218216506004592

No Access
PRESENTATIONS OF THE INVERSE BRAID MONOID
  • Pages:571–588

https://doi.org/10.1142/S0218216506004609

No Access
ON THE HULL NUMBERS OF TORUS LINKS
  • Pages:589–600

https://doi.org/10.1142/S0218216506004610

No Access
ALGORITHM FOR FINDING BOUNDARY LINK SEIFERT MATRICES
  • Pages:601–612

https://doi.org/10.1142/S0218216506004622

No Access
AN EASY AND FAST ALGORITHM FOR OBTAINING MINIMAL DISCRETE KNOTS
  • Pages:613–629

https://doi.org/10.1142/S021821650600466X

No Access
INTERSECTIONS OF CURVES ON SURFACES WITH DISK FAMILIES IN HANDLEBODIES
  • Pages:631–649

https://doi.org/10.1142/S0218216506004671

No Access
TWO TYPES OF AMPHICHIRAL LINKS
  • Pages:651–658

https://doi.org/10.1142/S0218216506004634